Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 141, NWS Twin Cities, MN

May 19, 20225 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:35 PM CDT for 5 counties in Wisconsin. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 4:35 PM CDT (21:35 UTC)
Expired
May 19, 2022, 5:15 PM CDT
In force
40 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Barron County, WI, Dunn County, WI, Pierce County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 132 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:45 PM CDTTSTM WND DMG4 Nw Weston, WISEVERAL PINE TREES SNAPPED. RELAYED BY WQOW-TV. TIME BASED ON RADAR.
May 19, 4:46 PM CDTTSTM WND GST 55Spring Valley, WICWOP.
May 19, 4:47 PM CDTTSTM WND DMG1 Nne Elmwood, WIDAMAGE TO SHED, BARN, AND EQUIPMENT RELAYED BY BROADCAST MEDIA. TIME ESTIMATED FROM RADAR.
May 19, 5:00 PM CDTHAIL 21 W Cedar Falls, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS53 KMPX 192135
SVRMPX
WIC005-033-093-095-109-192215-
/O.NEW.KMPX.SV.W.0141.220519T2135Z-220519T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
435 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Northeastern Pierce County in west central Wisconsin...
  Dunn County in west central Wisconsin...
  Eastern St. Croix County in west central Wisconsin...
  Southern Barron County in northwestern Wisconsin...
  Southeastern Polk County in northwestern Wisconsin...

* Until 515 PM CDT.

* At 434 PM CDT, severe thunderstorms were located along a line
  extending from near Clear Lake to 5 miles north of Woodville to 6
  miles east of River Falls, moving east at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Glenwood City around 440 PM CDT.
  Boyceville, Prairie Farm and Knapp around 445 PM CDT.
  Ridgeland around 450 PM CDT.

Other locations in the path of these severe thunderstorms include
Menomonie, Elmwood, Dallas, Wheeler, Colfax, Eau Galle and Elk Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for west central
Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4521 9154 4521 9167 4489 9165 4468 9187
      4468 9219 4488 9248 4502 9231 4530 9227
      4530 9154
TIME...MOT...LOC 2134Z 279DEG 45KT 4523 9219 4503 9227 4485 9247 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
1 follow-up statement
201 
WWUS53 KMPX 192155
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
455 PM CDT Thu May 19 2022

WIC093-095-109-192205-
/O.CAN.KMPX.SV.W.0141.000000T0000Z-220519T2215Z/
Pierce WI-St. Croix WI-Polk WI-
455 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE...EASTERN
ST. CROIX AND SOUTHEASTERN POLK COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
northwestern and west central Wisconsin.

LAT...LON 4521 9154 4521 9167 4489 9165 4471 9184
      4482 9214 4512 9214 4530 9189 4530 9154
TIME...MOT...LOC 2155Z 279DEG 45KT 4519 9186 4499 9194 4481 9214 

$$

WIC005-033-192215-
/O.CON.KMPX.SV.W.0141.000000T0000Z-220519T2215Z/
Dunn WI-Barron WI-
455 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR DUNN AND SOUTHEASTERN BARRON COUNTIES...

At 455 PM CDT, severe thunderstorms were located along a line
extending from near Ridgeland to near Wheeler to near Elmwood, moving
east at 50 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters reported golf ball size hail in 
         Roberts at 440 PM CDT.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
  Menomonie, Dallas, Colfax and Elk Mound.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4521 9154 4521 9167 4489 9165 4471 9184
      4482 9214 4512 9214 4530 9189 4530 9154
TIME...MOT...LOC 2155Z 279DEG 45KT 4519 9186 4499 9194 4481 9214 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 50 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Thu May 19 2022

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-202115-
Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-
Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown-
Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-
Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Pepin-Chippewa-Eau Claire-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are occurring and expected to continue
this evening. Some of these storms will likely be severe with
large hail, damaging wind gusts, and a few tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is needed.

MNZ041>043-047>050-054>058-064-065-073-202115-
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle-
Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...southwest Minnesota and west central Minnesota.

.DAY ONE...Tonight.

Isolated thunderstorms possible, but severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed..

In the hours before

Local storm report, May 19, 4:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OAKDALE                 44.99N 92.96W
05/19/2022  E2.00 INCH       WASHINGTON         MN   PUBLIC

0359 PM     HAIL             1 SE ST. PAUL           44.94N 93.07W
05/19/2022  U1.75 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0359 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.97W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0405 PM     HAIL             2 NE WOODBURY           44.94N 92.92W
05/19/2022  M1.50 INCH       WASHINGTON         MN   PUBLIC

0405 PM     HAIL             3 NE LAKE ELMO          45.02N 92.87W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0352 PM     HAIL             4 SW FALCON HEIGHTS     44.94N 93.21W
05/19/2022  U1.25 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0354 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.25 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0356 PM     HAIL             4 S FALCON HEIGHTS      44.93N 93.19W
05/19/2022  E1.25 INCH       RAMSEY             MN   PUBLIC

0400 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.98W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

0402 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 W WOODBURY            44.92N 92.95W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 NE BIRCHWOOD VILLAGE  45.08N 92.96W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0345 PM     HAIL             2 SE FALCON HEIGHTS     44.97N 93.17W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0347 PM     HAIL             4 S FALCON HEIGHTS      44.94N 93.19W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0350 PM     HAIL             1 W LITTLE CANADA       45.03N 93.11W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0350 PM     HAIL             2 N ST. PAUL            44.98N 93.10W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0355 PM     HAIL             3 NW MENDOTA HEIGHTS    44.92N 93.19W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0357 PM     HAIL             1 S WHITE BEAR LAKE     45.05N 93.02W
05/19/2022  E1.00 INCH       RAMSEY             MN   PUBLIC

0401 PM     HAIL             1 SE ST. PAUL           44.94N 93.09W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0401 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0403 PM     HAIL             2 SW STILLWATER         45.03N 92.83W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 19, 4:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
419 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             HUDSON                  44.98N 92.76W
05/19/2022  M1.50 INCH       ST. CROIX          WI   PUBLIC

&&

CEO
Local storm report, May 19, 4:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
424 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             2 SE HUDSON             44.96N 92.74W
05/19/2022  M2.00 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
427 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             1 SE HUDSON             44.97N 92.74W
05/19/2022  M2.00 INCH       ST. CROIX          WI   PUBLIC

&&

CEO
Local storm report, May 19, 4:30 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
430 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             4 NE RIVER FALLS        44.90N 92.56W
05/19/2022  M1.00 INCH       ST. CROIX          WI   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
432 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             1 NW NORTH ST. PAUL     45.03N 93.02W
05/19/2022  M1.75 INCH       RAMSEY             MN   PUBLIC

0405 PM     HAIL             2 E LAKE ELMO           44.99N 92.86W
05/19/2022  M1.75 INCH       WASHINGTON         MN   PUBLIC

0421 PM     HAIL             2 E LAKE ELMO           44.99N 92.86W
05/19/2022  U1.75 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0413 PM     HAIL             3 E BAYPORT             45.01N 92.73W
05/19/2022  U1.50 INCH       ST. CROIX          WI   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0415 PM     HAIL             1 NE WOODBURY           44.93N 92.91W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0418 PM     HAIL             3 SE LAKE ELMO          44.96N 92.88W
05/19/2022  E1.50 INCH       WASHINGTON         MN   PUBLIC

0423 PM     HAIL             1 W OAKDALE             44.99N 92.98W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0426 PM     HAIL             2 W ROBERTS             44.98N 92.60W
05/19/2022  U1.50 INCH       ST. CROIX          WI   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0406 PM     HAIL             2 W WOODBURY            44.91N 92.96W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

0412 PM     HAIL             LAKE ST. CROIX BEACH    44.93N 92.77W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0413 PM     HAIL             2 E WOODBURY            44.90N 92.89W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

0421 PM     HAIL             2 W ROBERTS             44.98N 92.60W
05/19/2022  U1.25 INCH       ST. CROIX          WI   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0358 PM     HAIL             1 E MAHTOMEDI           45.05N 92.95W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0410 PM     HAIL             2 SW BAYPORT            44.99N 92.81W
05/19/2022  M1.00 INCH       WASHINGTON         MN   PUBLIC

0411 PM     HAIL             3 W WOODBURY            44.93N 93.00W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSpecial Weather StatementMPXBarron45 min
May 18, 7:03 PM CDTSpecial Weather StatementMPXPolk42 min
May 18, 7:05 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk25 min
May 18, 9:02 PM CDTSpecial Weather StatementMPXEau Claire28 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXSaint Croix44 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPolk, Saint Croix44 min
May 19, 4:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire44 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXPierce20 min
May 19, 4:51 PM CDTSpecial Weather StatementMPXBarron54 min
May 19, 5:02 PM CDTSpecial Weather StatementMPXRusk43 min
May 19, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Dunn, Eau Claire32 min
May 19, 5:16 PM CDTSpecial Weather StatementMPXPierce29 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXPierce43 min
May 19, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPierce28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.